# SDR 04FDEA02836

- Difficulty date: September 28, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC8106Y1
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON NR 14 LEFT HAND BARREL NUT BORE FOUND EXCEEDED LIMITS.  FITTING REPLACED AS PER SRM 51-33-01 VOL 2.
